# SDR SWAA060407

- Difficulty date: February 1, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 68,960 hours, 66,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 500C, STR 17L.  MX FERRY TO DAL FOR REPAIRS.  REPAIRED SKIN PER SWA EA AND SRM.
